# SDR AALA2009051500001

- Difficulty date: May 15, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 52,543 hours, 26,655 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLC - DURING FLIGHT RIGHT GENERATOR KICKED OFF AND AUXILIARY POWER UNIT WOULD NOT COME ON.  RETURNED SLC WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 ENGINE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
